# SDR LR7A2021022302788

- Difficulty date: February 23, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 47,277 hours, 25,255 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Cap
- Part number: LS4325
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 CHECK UNDER JOB CARD HB5302, FOUND THE AFT FUSELAGE FS814 RT SIDE BULKHEAD INBOARD CAP LOWER AREA CRACKED AT FASTENER HOLE.  REPAIRED IAW SMP583 SRM, FIGURE 53-50-14.  NR 0114.
